# SDR ASAA201808205763

- Difficulty date: August 13, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 38,731 hours, 11,896 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 1 AND 2 COMMS VERIFICATION IN FLIGHT UNSUCCESSFUL. DUAL HF RADIO CHECK MADE ON FREQ 10057,  REPORTED POOR FREQ TUNING AND 2 BY 3 RECEPTION AND TRANSMISSION. DUAL   CHECK SUCCESSFUL.  ACFT GROUNDED.  REMOVED HF COUPLER NR 1 AND 2  TO CHECK OF HF ANTENNA FEED CONNECTIONS FOR CONDITION AND SECURITY IAW T/C NG-23EO-19805-1. REINSTALLED HF COUPLERS NR 2 IAW AMM 23-11-61-400-801, AND T/C NG-23EO-19805-1.  PERFORMED HF NR 1, OPS CHECKED GOOD IAW AMM 23-11-00/501. PERFORMED HF NR 2 OPS CHECK GOOD IAW AMM 23-11-00/501. ETOPS GROUND VERIFICATION SUCCESSFUL.
